or Connect
Mothering › Mothering Forums › Mom › Women's Health  › Mental Health › dont want 2 lose my sexdrive
New Posts  All Forums:Forum Nav:

dont want 2 lose my sexdrive

post #1 of 3
Thread Starter 

I am 30 years old with a great sex life. I was just put on zoloft & what I have been hearing all over is that it kills your sex drive, Is this true? Its definitely not what I want.

post #2 of 3

It depends.  Some meds do that to people, some don't.  I had a lot of trouble in that area with Paxil but once I was switched to Effexor I had no trouble at all.  I felt like myself, only....not so anxious and depressed.  Just wait and see.  You can always switch meds or fiddle with the dose if you need to.  Just give it 3-4weeks to build up in your system and if you are noticing side effects, give your doctor a call.

post #3 of 3

I had a lot of issues on zoloft-- but it wasnt the right med for me.  I definitely noticed the decreased sex drive.  i think, from what i hear though, is that if it is helping you then that side effect is worth it-- considering the big picture.

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Mental Health
Mothering › Mothering Forums › Mom › Women's Health  › Mental Health › dont want 2 lose my sexdrive